# SDR DALA2023010900133

- Difficulty date: January 3, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9
- Aircraft serial: 38723
- Aircraft time: 23,473 hours, 16,618 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 907 -927
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2565752) A PREVIOUS OPERATOR FOUND CORROSION ON THE VACUUM WASTE VENT CUTOUT FUSELAGE SKIN, STA 907-927, S-21L - S-22L, ON 12JAN2022. THE DAMAGE WAS REPAIRED AND REQUIRES REINSPECTION. COMPLETED SECTION I OF ER/A 604965-14.
